Talk

Advanced search

Mid cycle bleeding

(15 Posts)
Kayzr Sat 06-Aug-11 09:46:51

Im on cd9 and I've just had a bit of blood when I went to the toilet. Any idea what it could be?

Slightly worried and annoyed as DP has taken me away for romantic weekend.

mimimomma Sat 06-Aug-11 14:08:09

Is it fresh or old? (Bright red or dark red-brownish?)

havealittlefaithbaby Sat 06-Aug-11 14:18:26

When yoy wipe or dripping into loo?

ShowOfHands Sat 06-Aug-11 14:21:13

Have you had any vigorous sex yet? Def not pregnant?

It could be a whole host of things, 99% of them nothing to be concerned about. Cervical erosion, vigorous sex, ovulation bleeding etc. Even constipation can cause occasional vaginal bleeding due to pressure exerted on the vaginal wall/cervix.

Keep an eye out today to see what happens just to make sure it doesn't get heavier. I'd see a GP when you get back for peace of mind and to get it noted but the general advice I got when it happened to me was to leave it and see if it happened again. It turned out I was pregnant actually and had a small erosion but at the time the advice was to wait and see.

Have you recently stopped taking any hormonal contraceptives?

ShowOfHands Sat 06-Aug-11 14:22:07

I'm assuming v small amount btw but havealittle's question might change my advice...

Kayzr Sat 06-Aug-11 16:00:04

Just when I wipe. It's not bright red more of a pinky colour. Pretty much stopped now. Had a far bit of sex but it's never happened before after sex.

Kayzr Sat 06-Aug-11 16:02:30

Oh and yes first cycle of the pill

ShowOfHands Sat 06-Aug-11 16:13:11

Aah, you're taking a new hormonal contraceptive and have new irregular bleeding? It's listed as one of the side effects of starting a new pill and it sometimes just takes a while to settle. I was always warned that it was more likely on a low dosage pill.

Which pill is it?

Kayzr Sat 06-Aug-11 16:27:26

Sorry I meant I'd just stopped taking it. Trying to type and walk at the same time.

havealittlefaithbaby Sat 06-Aug-11 16:50:11

As show indicated, when you wipe is not likely to be a huge cause for concern. As you come off the pill your body gets a bit confused at having to manage it's own hormones. So to be clear you're thinking you're cd9 - did you bleed like a normal period when you stopped taking the pill?

Kayzr Sat 06-Aug-11 16:53:51

Yeah I had a normal period when I came of the pill.

ShowOfHands Sat 06-Aug-11 17:16:59

I think it's highly, highly likely that your hormones are up in the air from the pill in that case.

I would see the GP for reassurance but it's common.

havealittlefaithbaby Sat 06-Aug-11 19:20:31

I concur.

Kayzr Sat 06-Aug-11 20:41:46

Thanks. It's completely stopped now.

havealittlefaithbaby Sun 07-Aug-11 10:42:21

Glad to hear it.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now